# SDR HEEA084292

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,662 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407301110
- Condition: Corroded
- Location: Entry Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP PITTED BEYOND LIMITS.
